Object

Title: A correction to "On monotonity-preserving transformations" (Ann. UMCS, vol. VI (1952), pp. 91-111)

Object collections:

Last modified:

Feb 19, 2019

In our library since:

Feb 8, 2019

Number of object content hits:

6

Number of object content views in PDF format

6

All available object's versions:

http://dlibra.umcs.lublin.pl/publication/33767

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Objects

Similar

This page uses 'cookies'. More information